Volume 11, Issue 1
A Family of Viscosity Splitting Scheme for the Navier-Stokes Equations

Ping-wen Zhang

DOI:

J. Comp. Math., 11 (1993), pp. 20-36

Published online: 1993-11

Preview Full PDF 417 2042
Export citation
  • Abstract

In the paper, a family of viscosity splitting method is introduced for solving the initial boundary value problems of Navier-Stokes equation. Some stability and convergence estimates of the method are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-20, author = {}, title = {A Family of Viscosity Splitting Scheme for the Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {20--36}, abstract = { In the paper, a family of viscosity splitting method is introduced for solving the initial boundary value problems of Navier-Stokes equation. Some stability and convergence estimates of the method are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9302.html} }
TY - JOUR T1 - A Family of Viscosity Splitting Scheme for the Navier-Stokes Equations JO - Journal of Computational Mathematics VL - 1 SP - 20 EP - 36 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9302.html KW - AB - In the paper, a family of viscosity splitting method is introduced for solving the initial boundary value problems of Navier-Stokes equation. Some stability and convergence estimates of the method are proved.
Ping-wen Zhang. (1970). A Family of Viscosity Splitting Scheme for the Navier-Stokes Equations. Journal of Computational Mathematics. 11 (1). 20-36. doi:
Copy to clipboard
The citation has been copied to your clipboard